Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2019, 9:32 AM CDT for Burnet County, Llano County, Texas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2019, 9:32 AM CDT (14:32 UTC)
- Expired
- May 8, 2019, 9:50 AM CDT
- In force
- 18 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 101 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 6:54 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.5 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -555 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 734 m²/s²
- 0-3 km storm-relative helicity
- 882 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
153 WUUS54 KEWX 081432 SVREWX TXC053-299-081515- /O.NEW.KEWX.SV.W.0083.190508T1432Z-190508T1515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Austin/San Antonio TX 932 AM CDT Wed May 8 2019 The National Weather Service in Austin San Antonio has issued a * Severe Thunderstorm Warning for... Eastern Llano County in south central Texas... Northwestern Burnet County in south central Texas... * Until 1015 AM CDT. * At 931 AM CDT, a severe thunderstorm was located near Gainesville, or near Kingsland, moving northeast at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Burnet, Kingsland, Buchanan Dam, Gainesville, Granite Shoals, Buchanan Lake Village, Highland Haven, Inks Lake State Park, Longhorn Cavern State Park, Bluffton and Sunrise Beach Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Prepare immediately for large hail and deadly cloud to ground lightning. Seek shelter inside a well-built structure. Stay away from windows. && LAT...LON 3053 9854 3061 9866 3099 9837 3077 9808 TIME...MOT...LOC 1431Z 218DEG 39KT 3063 9853 HAIL...1.00IN WIND...<50MPH $$ HUFFMAN
2 follow-up statements
359 WWUS54 KEWX 081444 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 944 AM CDT Wed May 8 2019 TXC053-299-081515- /O.CON.KEWX.SV.W.0083.000000T0000Z-190508T1515Z/ Llano TX-Burnet TX- 944 AM CDT Wed May 8 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR NORTHEASTERN LLANO AND NORTHWESTERN BURNET COUNTIES... At 943 AM CDT, a severe thunderstorm was located near Inks Lake State Park, or near Buchanan Dam, moving northeast at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Burnet, Kingsland, Buchanan Dam, Gainesville, Buchanan Lake Village, Highland Haven, Inks Lake State Park, Longhorn Cavern State Park and Sunrise Beach Village. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3060 9841 3069 9856 3099 9837 3080 9812 TIME...MOT...LOC 1443Z 218DEG 39KT 3074 9843 HAIL...1.00IN WIND...<50MPH $$ HUFFMAN
711
WWUS54 KEWX 081450
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
950 AM CDT Wed May 8 2019
TXC053-299-081459-
/O.CAN.KEWX.SV.W.0083.000000T0000Z-190508T1515Z/
Llano TX-Burnet TX-
950 AM CDT Wed May 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LLANO AND
NORTHWESTERN BURNET COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.
LAT...LON 3060 9841 3069 9856 3099 9837 3080 9812
TIME...MOT...LOC 1447Z 218DEG 39KT 3080 9838
$$
HUFFMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 7:31 AM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 8, 7:31 AM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 731 AM CDT Wed May 8 2019 .UPDATE... Quick issuance of the zones to add the Severe Thunderstorm Watch (151) for the Edwards Plateau, Hill Country, and Austin Metro areas. Currently there is one severe thunderstorms that produced at least Golf Ball sized hail just to the east of Kerrville. Other storms are on going on the western side of Bexar County and near Boerne. Convective Allowing Models (CAMs) show a broken line of thunderstorms that will slowly progress across South Central Texas through the day. Activity should decrease this evening, but not before the threat of both strong to severe storms (main threats are hail, wind if any bowing segments develop, and an isolated tornado is possible) and brief heavy rainfall and potentially flash flooding. Parts of Metro Austin picked up 2.5-2.85 inches of rain in just over an hour last night, with more rain expected over these areas today and for the days to come. && .PREV DISCUSSION... /ISSUED 641 AM CDT Wed May 8 2019/ AVIATION... SHRA/TSRA will gradually become more numerous as they move from west to east across South Central Texas this morning into afternoon, then decrease from west to east tonight. At KDRT, expect VCSH with MVFR CIGs and SE winds 10 to 15 KTs rapidly becoming VFR mid morning with passage of a dryline shifting winds to NW at 7 to 15 KTs. VFR prevails through tonight with variable winds of 5 KTs or less. At KSAT/KSSF, -SHRA with LIFR/IFR conditions SE winds of 7 to 11 KTs will continue through the morning with a TEMPO of TSRA from 12Z-16Z. Winds turn S at 12 to 18 KTs and gusty late morning with CIGs slowly rising to MVFR, then low end VFR late afternoon into evening. Have gone VCTS this afternoon due to uncertainty of redevelopment. CIGs lower to MVFR this evening and IFR overnight as winds decrease to around 5 KTs. At KAUS, SHRA with IFR conditions will develop at KAUS by mid morning with S winds of 8 to 12 KTS. CIGs slowly rise to MVFR midday and low end VFR late afternoon as S winds increase to 12 to 20 KTs and gusty late morning through early evening with TEMPO of TSRA from 18Z-22Z. CIGs lower to MVFR this evening and IFR overnight as winds decrease to around 5 KTs. A cold front moves through late Thursday morning with winds shifting to N at 10 to 15 KTs. PREV DISCUSSION... /ISSUED 311 AM CDT Wed May 8 2019/ SHORT TERM (Today through Thursday)... The latest surface analysis shows an upper trough across New Mexico with a dry-line extending from the Panhandle down across West Texas. The focus of ongoing convection has been north of our area ahead of the dry-line with only a few showers across the western counties. As the dry-line progresses east, a line of storms along the boundary is expected to move into area later this morning. With high CAPE, from 3500-4000 J/kg, severe storms with large hail and damaging winds are expected. Greatest chances for strongest storms will be in the Hill Country and northeastern counties. The threat for locally heavy rain is also play today with PWATS still elevated, ranging from 1.7 to 1.9. This is particularly important for areas that have already received multiple rounds of downpours over the past couple of days. With already saturated ground, rapid run-off leading to flash flooding will likely occur. A Flash Flood Watch is in effect for vulnerable counties, including Blanco, Burnet, Gillespie, Hays, Llano, Travis, and Williamson counties. It is extremely important to stay weather aware and avoid areas prone to flooding. With the dry-line progressing eastward, clearing skies out west with residual showers in the eastern CWA by tonight. By Thursday, multiple features increase rain chances, yet again. A cold front moves into the area Thursday bringing more rain. Timing and progression of the front will be crucial to rainfall amounts. As of now, highest totals look to be in our southeastern counties. LONG TERM (Thursday Night through Tuesday)... Thursday night into Friday will likely still see widespread showers and storms from the cold front as it slows near our southern border. WPC has a moderate risk for Excessive Rainfall for our far eastern border, with a slight risk covering the I-35 corridor, and a marginal for the remaining area. These risk categories refer to the potential for rainfall amounts to exceed flash flood guidance. Bottom Line: The continuing wet pattern will set the area up for flash flooding as well as potential river flooding. Avoid all areas prone to flash flooding. Do not drive into flooded roadways. Have multiple ways to receive weather alerts. As the frontal boundary slowly dissolves and moves east, Sunday will see low chances for rain, and higher chances for some sun. The relief is short-lived as the next approaching upper low increases rain chances by Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 69 82 57 69 / 80 40 50 80 70 Austin Bergstrom Intl Airport 82 69 82 57 70 / 70 40 50 80 70 New Braunfels Muni Airport 82 68 81 58 70 / 70 30 60 80 70 Burnet Muni Airport 81 66 79 53 66 / 80 30 30 60 60 Del Rio Intl Airport 90 66 85 60 71 / 10 0 40 70 60 Georgetown Muni Airport 81 68 81 55 69 / 80 30 40 70 60 Hondo Muni Airport 86 67 82 59 72 / 60 10 50 70 50 San Marcos Muni Airport 82 68 82 57 71 / 70 30 60 80 70 La Grange - Fayette Regional 85 71 84 61 74 / 70 50 60 90 70 San Antonio Intl Airport 82 69 81 59 71 / 70 20 50 80 70 Stinson Muni Airport 82 70 81 60 71 / 60 20 60 80 70 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM CDT this evening for Blanco-Burnet- Gillespie-Hays-Llano-Travis-Williamson. && Aviation...Hampshire Short-Term/Long-Term...Treadway
Hazardous weather outlook, May 8, 7:31 AM CDT, 2 hours 1 minute before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 731 AM CDT Wed May 8 2019 TXZ171>173-183>194-202>209-217>225-228-091245- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 731 AM CDT Wed May 8 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A severe thunderstorm watch has been issued for most of the Edwards Plateau, Hill Country, and Austin metro area through 1 pm this afternoon. An enhanced to slight risk of severe storms is forecast across much of South Central Texas today into tonight with a potential of very large hail, damaging wind gusts, and even isolated tornadoes. In addition, repeat storms moving over the same areas could lead to heavy rains and flash flooding. A Flash Flood Watch is in effect for the eastern Hill Country into the Austin Metro area from 10 AM through 7 PM today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of showers and thunderstorms continue Thursday through Tuesday. The threat for heavy rains and flooding is elevated with strong to severe storms also possible. The highest threats are on Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Please report any severe weather or flooding to the National Weather Service.
In the hours before
Local storm report, May 8, 7:33 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 AM CDT WED MAY 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 AM HAIL CENTER POINT 29.94N 99.04W
05/08/2019 E1.25 INCH KERR TX PUBLIC
&&Special weather statement, May 8, 7:37 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
737 AM CDT Wed May 8 2019
TXZ188-081300-
Gillespie TX-
737 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GILLESPIE COUNTY UNTIL
800 AM CDT...
At 737 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cain City, or near Fredericksburg, moving northeast at 35 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Fredericksburg, Stonewall, Blumenthal, Luckenbach, Eckert, Cain City,
Willow City, Grapetown, Rocky Hill, LBJ State Park and LBJ National
Historical Park.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3023 9859 3014 9875 3014 9889 3021 9897
3050 9868 3050 9859
TIME...MOT...LOC 1237Z 227DEG 32KT 3020 9884
HAMPSHIRESpecial weather statement, May 8, 7:58 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
758 AM CDT Wed May 8 2019
TXZ183-081345-
Val Verde TX-
758 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 845 AM CDT...
At 758 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles southwest of Sonora to 7 miles south
of Juno. Movement was southeast at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Loma Alta, Bakers Crossing, Devils River SNA - Del Norte, Vinegarone
and Devils River SNA - Big Satan.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3029 10093 3029 10070 2996 10070 2971 10099
3003 10123
TIME...MOT...LOC 1258Z 315DEG 14KT 3030 10082 3004 10112
HAMPSHIRESpecial weather statement, May 8, 8:39 AM CDT, 53 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 839 AM CDT Wed May 8 2019 TXZ183-184-081445- Val Verde TX-Edwards TX- 839 AM CDT Wed May 8 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND NORTHEASTERN VAL VERDE COUNTIES UNTIL 945 AM CDT... At 839 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 21 miles south of Sonora to 11 miles southeast of Juno. Movement was east at 20 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Rocksprings, Bakers Crossing, Devil's Sinkhole State Natural Area, Us-277 Near The Sutton-Edwards County Line and Devils River SNA - Del Norte. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 100 PM CDT for south central Texas. LAT...LON 3029 10084 3029 9994 2996 10015 2996 10115 TIME...MOT...LOC 1339Z 270DEG 18KT 3026 10062 3005 10096 HUFFMAN
Special weather statement, May 8, 9:20 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
920 AM CDT Wed May 8 2019
TXZ186-188-081500-
Gillespie TX-Kerr TX-
920 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND
NORTHWESTERN GILLESPIE COUNTIES UNTIL 1000 AM CDT...
At 920 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Kerr Wildlife Management Area, or 22 miles
southeast of Junction, moving northeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Mountain Home, Doss, Harper, Kerr Wildlife Management Area, I-10 Near
The Kimble-Kerr County Line and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3050 9902 3029 9902 2999 9969 3007 9969
3008 9976 3015 9976 3022 9975 3029 9968
3029 9930 3050 9930
TIME...MOT...LOC 1420Z 226DEG 33KT 3019 9961
HUFFMANSpecial weather statement, May 8, 9:24 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
924 AM CDT Wed May 8 2019
TXZ171-172-081515-
Llano TX-Burnet TX-
924 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LLANO AND NORTHERN
BURNET COUNTIES UNTIL 1015 AM CDT...
At 924 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Blowout, or 10 miles southwest of Kingsland, moving
northeast at 45 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Burnet, Marble Falls, Kingsland, Bertram, Buchanan Dam, Gainesville,
Granite Shoals, Horseshoe Bay, Buchanan Lake Village, Highland Haven,
Inks Lake State Park, Lake Victor, Mahomet, Sunnylane, Longhorn
Cavern State Park, Joppa, Shady Grove and Sunrise Beach Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 3082 9792 3050 9846 3050 9864 3056 9873
3103 9826 3103 9820
TIME...MOT...LOC 1424Z 229DEG 40KT 3056 9857
HUFFMANThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:51 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 7, 7:52 PM CDT | Special Weather Statement | EWX | Travis | 38 min |
| May 7, 8:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 7, 8:16 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| May 7, 8:48 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| May 7, 9:32 PM CDT | River Flood Warning | EWX | Travis | 5 hr |
| May 7, 9:54 PM CDT | Flash Flood Watch | EWX | Blanco, Burnet, Gillespie, Hays, Llano, Travis and 1 more | 21 hr |
| May 8, 4:13 AM CDT | Special Weather Statement | EWX | Real | 32 min |
| May 8, 4:43 AM CDT | Special Weather Statement | EWX | Real | 47 min |
| May 8, 5:24 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 66 min |
| May 8, 6:33 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 57 min |
| May 8, 7:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 8, 7:37 AM CDT | Special Weather Statement | EWX | Gillespie | 23 min |
| May 8, 7:58 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 8, 8:39 AM CDT | Special Weather Statement | EWX | Edwards | 66 min |
| May 8, 9:20 AM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| May 8, 9:24 AM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| May 8, 9:57 AM CDT | Special Weather Statement | EWX | Gillespie, Kerr, Llano | 48 min |
| May 8, 10:01 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 59 min |
| May 8, 10:07 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| May 8, 10:42 AM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 8, 10:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Hays, Llano, Travis | 61 min |
| May 8, 11:01 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Kendall | 59 min |
| May 8, 11:40 AM CDT | Areal Flood Advisory | EWX | Blanco, Kendall | 6 hr |
| May 8, 11:58 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 32 min |
| May 8, 12:16 PM CDT | Flash Flood Warning | EWX | Comal, Hays | 6 hr |
| May 8, 12:19 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| May 8, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 2 min |
| May 8, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 48 min |
| May 8, 12:55 PM CDT | River Flood Warning | EWX | Blanco | 30 hr |
| May 8, 1:32 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 8, 2:43 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 8, 2:43 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Hays | 17 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 29 hr |
| May 8, 3:09 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 37 hr |
| May 8, 3:18 PM CDT | River Flood Warning | EWX | Hays | 13 hr |
| May 8, 3:18 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 8, 6:53 PM CDT | River Flood Warning | EWX | Williamson | 9 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.